# SDR CALA2015081194184

- Difficulty date: August 5, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 56,080 hours, 22,785 cycles
- Engine: Iae V2522A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENT AT FRAME 23, BETWEEN STRINGER 24L & 25L, THAT IS OUT OF LIMITS.  INSTALLED DOUBLER REPAIR IAW SRM 53-00-11 FIG 232 PRINCIPLE 2.
